IDEAS home Printed from https://ideas.repec.org/e/pye35.html
   My authors  Follow this author

Chun-Hsien Yeh

Personal Details

First Name:Chun-Hsien
Middle Name:
Last Name:Yeh
Suffix:
RePEc Short-ID:pye35
886-2-27822791EXT511
Terminal Degree:2002 Economics Department; University of Rochester (from RePEc Genealogy)

Affiliation

Institute of Economics
Academia Sinica

Taipei, Taiwan
http://www.econ.sinica.edu.tw/

: 886-2-27822791
886-2-27853946

RePEc:edi:sinictw (more details at EDIRC)

Research output

as
Jump to: Working papers Articles

Working papers

  1. William Thomson & Chun-Hsien Yeh, 2006. "Operators for the adjudication of conflicting claims," RCER Working Papers 531, University of Rochester - Center for Economic Research (RCER).
  2. Chun-Hsien Yeh, 2004. "Protective properties and the constrained equal awards rule for claims problems," Econometric Society 2004 Far Eastern Meetings 463, Econometric Society.

Articles

  1. Yan-An Hwang & Chun-Hsien Yeh, 2012. "A characterization of the nucleolus without homogeneity in airport problems," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 38(2), pages 355-364, February.
  2. Youngsub Chun & Cheng‐Cheng Hu & Chun‐Hsien Yeh, 2012. "Characterizations of the sequential equal contributions rule for the airport problem," International Journal of Economic Theory, The International Society for Economic Theory, vol. 8(1), pages 77-85, March.
  3. Chun-Hsien Yeh, 2008. "An efficiency characterization of plurality rule in collective choice problems," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 34(3), pages 575-583, March.
  4. Thomson, William & Yeh, Chun-Hsien, 2008. "Operators for the adjudication of conflicting claims," Journal of Economic Theory, Elsevier, vol. 143(1), pages 177-198, November.
  5. Yeh, Chun-Hsien, 2008. "Secured lower bound, composition up, and minimal rights first for bankruptcy problems," Journal of Mathematical Economics, Elsevier, vol. 44(9-10), pages 925-932, September.
  6. Yeh, Chun-Hsien, 2006. "Reduction-consistency in collective choice problems," Journal of Mathematical Economics, Elsevier, vol. 42(6), pages 637-652, September.
  7. Chun-Hsien Yeh, 2006. "Protective Properties and the Constrained Equal Awards Rule for Claims Problems: A Note," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 27(2), pages 221-230, October.
  8. Yeh, Chun-Hsien, 2004. "Sustainability, exemption, and the constrained equal awards rule: a note," Mathematical Social Sciences, Elsevier, vol. 47(1), pages 103-110, January.

Citations

Many of the citations below have been collected in an experimental project, CitEc, where a more detailed citation analysis can be found. These are citations from works listed in RePEc that could be analyzed mechanically. So far, only a minority of all works could be analyzed. See under "Corrections" how you can help improve the citation analysis.

Working papers

  1. William Thomson & Chun-Hsien Yeh, 2006. "Operators for the adjudication of conflicting claims," RCER Working Papers 531, University of Rochester - Center for Economic Research (RCER).

    Cited by:

    1. HOUGAARD, Jens Leth & MORENO-TERNERO, Juan D. & OSTERDAL, Lars Peter, 2012. "A unifying framework for the problem of adjudicating conflicting claims," CORE Discussion Papers RP 2399, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
    2. Jens L. Hougaard & Juan D. Moreno-Ternero & Lars P. Østerdal, 2011. "Baseline Rationing," Working Papers 2011-04, Universidad de Málaga, Department of Economic Theory, Málaga Economic Theory Research Center.
    3. Thomson, William, 2015. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: An update," Mathematical Social Sciences, Elsevier, vol. 74(C), pages 41-59.
    4. Kristof Bosmans & Luc Lauwers, 2007. "Lorenz comparisons of nine rules for the adjudication of conflicting claims," Working Papers Department of Economics ces0705, KU Leuven, Faculty of Economics and Business, Department of Economics.
    5. JU, Biung-Ghi & MORENO-TERNERO, Juan D., 2006. "Progressivity, inequality reduction and merging-proofness in taxation," CORE Discussion Papers 2006075, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
    6. Biung-Ghi Ju & Juan Moreno-Ternero, 2011. "Progressive and merging-proof taxation," International Journal of Game Theory, Springer;Game Theory Society, vol. 40(1), pages 43-62, February.
    7. Jens L. Hougaard & Juan D. Moreno-Ternero & Lars P. Osterdal, 2012. "Rationing in the presence of baselines," Working Papers 12.04, Universidad Pablo de Olavide, Department of Economics.
    8. Giménez-Gómez, José Manuel, 2011. "A way to play bankruptcy problems," Working Papers 2072/169781, Universitat Rovira i Virgili, Department of Economics.
    9. Juan D. Moreno-Ternero, 2017. "A Talmudic Approach to Bankruptcy Problems," Working Papers 17.01, Universidad Pablo de Olavide, Department of Economics.
    10. Marieke Quant & Peter Borm, 2011. "Random conjugates of bankruptcy rules," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 36(2), pages 249-266, February.
    11. Diego Dominguez, 2013. "Lower bounds and recursive methods for the problem of adjudicating conflicting claims," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 40(3), pages 663-678, March.
    12. José-Manuel Giménez-Gómez & Josep Peris, 2014. "Mediation in claims problems," SERIEs: Journal of the Spanish Economic Association, Springer;Spanish Economic Association, vol. 5(4), pages 357-375, November.
    13. Giménez-Gómez, José-Manuel & Osório, Antonio, 2015. "Why and how to differentiate in claims problems? An axiomatic approach," European Journal of Operational Research, Elsevier, vol. 241(3), pages 842-850.
    14. William Thomson, 2007. "Two families of rules for the adjudication of conflicting claims," RCER Working Papers 535, University of Rochester - Center for Economic Research (RCER).
    15. José-Manuel Giménez-Gómez, 2014. "A Way to Play Claims Problems," Group Decision and Negotiation, Springer, vol. 23(3), pages 617-627, May.
    16. Dietzenbacher, Bas & Borm, Peter & Estevez Fernandez, M.A., 2017. "NTU-Bankruptcy Problems : Consistency and the Relative Adjustment Principle," Discussion Paper 2017-044, Tilburg University, Center for Economic Research.
    17. LUTTENS, Roland Iwan, 2010. "Lower bounds rule!," CORE Discussion Papers 2010069, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
    18. Siwei Chen, 2015. "Systematic favorability in claims problems with indivisibilities," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 44(2), pages 283-300, February.
    19. Pedro Gadea-Blanco & José-Manuel Giménez-Gómez & M. Carmen Marco-Gil, 2016. "Compromising in bifocal distribution games: the average value," Theory and Decision, Springer, vol. 81(3), pages 449-465, September.
    20. Oishi, Takayuki & Nakayama, Mikio & Hokari, Toru & Funaki, Yukihiko, 2016. "Duality and anti-duality in TU games applied to solutions, axioms, and axiomatizations," Journal of Mathematical Economics, Elsevier, vol. 63(C), pages 44-53.

Articles

  1. Youngsub Chun & Cheng‐Cheng Hu & Chun‐Hsien Yeh, 2012. "Characterizations of the sequential equal contributions rule for the airport problem," International Journal of Economic Theory, The International Society for Economic Theory, vol. 8(1), pages 77-85, March.

    Cited by:

    1. Miguel Ángel Mirás Calvo & Carmen Quinteiro Sandomingo & Estela Sánchez Rodríguez, 2016. "Monotonicity implications for the ranking of rules for airport problems," International Journal of Economic Theory, The International Society for Economic Theory, vol. 12(4), pages 379-400, December.
    2. Youngsub Chun & Boram Park, 2016. "The airport problem with capacity constraints," Review of Economic Design, Springer;Society for Economic Design, vol. 20(3), pages 237-253, September.

  2. Chun-Hsien Yeh, 2008. "An efficiency characterization of plurality rule in collective choice problems," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 34(3), pages 575-583, March.

    Cited by:

    1. Kelly, Jerry S. & Qi, Shaofang, 2016. "Characterizing plurality rule on a fixed population," Economics Letters, Elsevier, vol. 146(C), pages 39-41.
    2. Yohei Sekiguchi, 2012. "A Characterization of the Plurality Rule," CIRJE F-Series CIRJE-F-833, CIRJE, Faculty of Economics, University of Tokyo.
    3. Sekiguchi, Yohei, 2012. "A characterization of the plurality rule," Economics Letters, Elsevier, vol. 116(3), pages 330-332.
    4. Adrian Miroiu, 2018. "Single-profile axiomatizations of the plurality and the simple majority rules," Economics Bulletin, AccessEcon, vol. 38(1), pages 13-19.
    5. Alcalde-Unzu, Jorge & Vorsatz, Marc, 2009. "Size approval voting," Journal of Economic Theory, Elsevier, vol. 144(3), pages 1187-1210, May.
    6. Fasil Alemante & Donald E. Campbell & Jerry S. Kelly, 2016. "Characterizing the resolute part of monotonic social choice correspondences," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 62(4), pages 765-783, October.
    7. Pivato, Marcus, 2013. "Variable-population voting rules," Journal of Mathematical Economics, Elsevier, vol. 49(3), pages 210-221.
    8. Walter Bossert & Kotaro Suzumura, 2017. "The greatest unhappiness of the least number," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 49(3), pages 637-655, December.
    9. Sato, Shin, 2009. "Informational requirements of social choice rules," Mathematical Social Sciences, Elsevier, vol. 57(2), pages 188-198, March.
    10. Jorge Alcalde-Unzu & Marc Vorsat, 2011. "Non-anonymous ballot aggregation: an axiomatic generalization of Approval Voting," Documentos de Trabajo - Lan Gaiak Departamento de Economía - Universidad Pública de Navarra 1103, Departamento de Economía - Universidad Pública de Navarra.
    11. Z. Emel Ozturk, 2017. "A composition-consistency characterization of the plurality rule," Working Papers 2017_04, Business School - Economics, University of Glasgow.
    12. Xu, Yongsheng & Zhong, Zhen, 2010. "Single profile of preferences with variable societies: A characterization of simple majority rule," Economics Letters, Elsevier, vol. 107(2), pages 119-121, May.
    13. Sato, Shin, 2016. "Informational requirements of social choice rules to avoid the Condorcet loser: A characterization of the plurality with a runoff," Mathematical Social Sciences, Elsevier, vol. 79(C), pages 11-19.

  3. Thomson, William & Yeh, Chun-Hsien, 2008. "Operators for the adjudication of conflicting claims," Journal of Economic Theory, Elsevier, vol. 143(1), pages 177-198, November.
    See citations under working paper version above.
  4. Yeh, Chun-Hsien, 2008. "Secured lower bound, composition up, and minimal rights first for bankruptcy problems," Journal of Mathematical Economics, Elsevier, vol. 44(9-10), pages 925-932, September.

    Cited by:

    1. Juan D. Moreno-Ternero, 2010. "A coalitional procedure leading to a family of bankruptcy rules," Working Papers 10.15, Universidad Pablo de Olavide, Department of Economics.
    2. Thomson, William, 2015. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: An update," Mathematical Social Sciences, Elsevier, vol. 74(C), pages 41-59.
    3. Giménez Gómez, José M. (José Manuel) & Peris, Josep E. & Solís Baltodano, María José, 2017. "Resource allocation with warranties in claims problems," Working Papers 2072/292437, Universitat Rovira i Virgili, Department of Economics.
    4. Diego Dominguez, 2013. "Lower bounds and recursive methods for the problem of adjudicating conflicting claims," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 40(3), pages 663-678, March.
    5. Groote Schaarsberg, M. & Reijnierse, J.H. & Borm, P.E.M., 2013. "On Solving Liability Problems," Discussion Paper 2013-033, Tilburg University, Center for Economic Research.
    6. Rodica Branzei & Marco Dall'aglio, 2009. "Allocation rules incorporating interval uncertainty," Operations Research and Decisions, Wroclaw University of Technology, Institute of Organization and Management, vol. 2, pages 19-28.
    7. Groote Schaarsberg, M., 2014. "Interactive operational decision making : Purchasing situations & mutual liability problems," Other publications TiSEM d3446205-1799-43a4-85f6-5, Tilburg University, School of Economics and Management.
    8. Harless, Patrick, 2017. "Wary of the worst: Maximizing award guarantees when new claimants may arrive," Games and Economic Behavior, Elsevier, vol. 105(C), pages 316-328.

  5. Yeh, Chun-Hsien, 2006. "Reduction-consistency in collective choice problems," Journal of Mathematical Economics, Elsevier, vol. 42(6), pages 637-652, September.

    Cited by:

    1. Hu, Cheng-Cheng & Tsay, Min-Hung & Yeh, Chun-Hsien, 2012. "Axiomatic and strategic justifications for the constrained equal benefits rule in the airport problem," Games and Economic Behavior, Elsevier, vol. 75(1), pages 185-197.
    2. Ipek Gursel Tapki, 2016. "Population Monotonicity in Public Good Economies with Single Dipped Preferences," International Journal of Economics and Finance, Canadian Center of Science and Education, vol. 8(4), pages 80-83, April.
    3. Paula Jaramillo, 2014. "Minimal consistent enlargements of the immediate acceptance rule and the top trading cycles rule in school choice," DOCUMENTOS CEDE 012343, UNIVERSIDAD DE LOS ANDES-CEDE.
    4. William Thomson, 2011. "Consistency and its converse: an introduction," Review of Economic Design, Springer;Society for Economic Design, vol. 15(4), pages 257-291, December.

  6. Chun-Hsien Yeh, 2006. "Protective Properties and the Constrained Equal Awards Rule for Claims Problems: A Note," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 27(2), pages 221-230, October.

    Cited by:

    1. Gustavo Bergantiños & Leticia Lorenzo & Silvia Lorenzo-Freire, 2011. "New characterizations of the constrained equal awards rule in multi-issue allocation situations," Mathematical Methods of Operations Research, Springer;Gesellschaft für Operations Research (GOR);Nederlands Genootschap voor Besliskunde (NGB), vol. 74(3), pages 311-325, December.
    2. Thomson, William, 2015. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: An update," Mathematical Social Sciences, Elsevier, vol. 74(C), pages 41-59.
    3. Yeh, Chun-Hsien, 2008. "Secured lower bound, composition up, and minimal rights first for bankruptcy problems," Journal of Mathematical Economics, Elsevier, vol. 44(9-10), pages 925-932, September.
    4. Christopher P. Chambers & Juan D. Moreno-Ternero, 2015. "Taxation and Poverty," Working Papers 15.05, Universidad Pablo de Olavide, Department of Economics.
    5. Karagozoglu Emin, 2008. "Distributive Concerns in the Bankruptcy Problem with an Endogenous Estate," Research Memorandum 032, Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR).
    6. René Brink & Juan D. Moreno-Ternero, 2017. "The reverse TAL-family of rules for bankruptcy problems," Annals of Operations Research, Springer, vol. 254(1), pages 449-465, July.
    7. Nir Dagan, 2008. "An axiomatization of the leveling tax-transfer policy," Economic theory and game theory 020, Nir Dagan.
    8. Siwei Chen, 2015. "Systematic favorability in claims problems with indivisibilities," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 44(2), pages 283-300, February.
    9. Özgür Kıbrıs, 2013. "On recursive solutions to simple allocation problems," Theory and Decision, Springer, vol. 75(3), pages 449-463, September.
    10. Dietzenbacher, Bas & Estevez Fernandez, M.A. & Borm, Peter & Hendrickx, Ruud, 2016. "Proportionality, Equality, and Duality in Bankruptcy Problems with Nontransferable Utility," Discussion Paper 2016-026, Tilburg University, Center for Economic Research.
    11. Harless, Patrick, 2017. "Wary of the worst: Maximizing award guarantees when new claimants may arrive," Games and Economic Behavior, Elsevier, vol. 105(C), pages 316-328.
    12. Dagmawi Mulugeta Degefu & Weijun He, 2016. "Allocating Water under Bankruptcy Scenario," Water Resources Management: An International Journal, Published for the European Water Resources Association (EWRA), Springer;European Water Resources Association (EWRA), vol. 30(11), pages 3949-3964, September.

  7. Yeh, Chun-Hsien, 2004. "Sustainability, exemption, and the constrained equal awards rule: a note," Mathematical Social Sciences, Elsevier, vol. 47(1), pages 103-110, January.

    Cited by:

    1. Gustavo Bergantiños & Leticia Lorenzo & Silvia Lorenzo-Freire, 2011. "New characterizations of the constrained equal awards rule in multi-issue allocation situations," Mathematical Methods of Operations Research, Springer;Gesellschaft für Operations Research (GOR);Nederlands Genootschap voor Besliskunde (NGB), vol. 74(3), pages 311-325, December.
    2. Thomson, William, 2015. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: An update," Mathematical Social Sciences, Elsevier, vol. 74(C), pages 41-59.
    3. Kıbrıs, Özgür & Kıbrıs, Arzu, 2013. "On the investment implications of bankruptcy laws," Games and Economic Behavior, Elsevier, vol. 80(C), pages 85-99.
    4. Yeh, Chun-Hsien, 2008. "Secured lower bound, composition up, and minimal rights first for bankruptcy problems," Journal of Mathematical Economics, Elsevier, vol. 44(9-10), pages 925-932, September.
    5. Özgür Kıbrıs, 2013. "On recursive solutions to simple allocation problems," Theory and Decision, Springer, vol. 75(3), pages 449-463, September.
    6. Dietzenbacher, Bas & Estevez Fernandez, M.A. & Borm, Peter & Hendrickx, Ruud, 2016. "Proportionality, Equality, and Duality in Bankruptcy Problems with Nontransferable Utility," Discussion Paper 2016-026, Tilburg University, Center for Economic Research.

More information

Research fields, statistics, top rankings, if available.

Statistics

Access and download statistics for all items

Co-authorship network on CollEc

NEP Fields

NEP is an announcement service for new working papers, with a weekly report in each of many fields. This author has had 2 papers announced in NEP. These are the fields, ordered by number of announcements, along with their dates. If the author is listed in the directory of specialists for this field, a link is also provided.
  1. No paper was announced in a field specific NEP report

Corrections

All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. For general information on how to correct material on RePEc, see these instructions.

To update listings or check citations waiting for approval, Chun-Hsien Yeh should log into the RePEc Author Service.

To make corrections to the bibliographic information of a particular item, find the technical contact on the abstract page of that item. There, details are also given on how to add or correct references and citations.

To link different versions of the same work, where versions have a different title, use this form. Note that if the versions have a very similar title and are in the author's profile, the links will usually be created automatically.

Please note that most corrections can take a couple of weeks to filter through the various RePEc services.

IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.